I got allergic while taking pain killer

Patient

Q: I got allergic while taking pain killer. My eye will grow big and close completely. I took disprin tablet at 10 pm.then my eye gone big.I took 1 Allegra 120 mg still no response. Please help

Doctor

A:   Hello,
Thanks for the query.

Though Allegra is an antihistaminic to relieve allergy, it must not have been efficient enough to solve your problem. Suggest you to see a doctor immediately. You will need a shot of injection like AVIL which is an antihistaminic and hydrocortisone injection as well. Kindly hurry up as an allergy can lead to breathing difficulties and other harmful side effects. Make sure you never use the medication that led to the allergy.

Hope this helped.
Regards

Related Q&A

Q: I have regular steaching of one side jaw in my mouth .but do not have any pain whats the reason

Q: Red pimples scattered on top of my foot? I had alopecia and took steroid injections to my head for 1 year.

Q: When I eat/use items containing Vitamin E I get a rash on the inside of my elbow. The skin becomes reddish and there ...

Q: I need help, I'm unable to sneeze , usually I sneeze regularly now I feel the sensation and desire to do it but somet...

Q: I broke out in red rashes all over my body except for my face and my knees to my ankles. I have been using prednozone...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews